# SDR AALA971916

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2062
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAVATORY SUPPORT HAS CORROSION.  INSTALLED NEW SUPPORT OR LAVATORY PER SRM 51-72-10-00.  TST:  26,111 HOURS.  CYCLES:  10,811.  (X)
